MathSciNet Relay Station
MathSciNet bibliographic data
MR2176011 37D40 (37J05 53C24 53D25)
Burns, Keith; Matveev, Vladimir S. On the rigidity of magnetic systems with the same magnetic geodesics. Proc. Amer. Math. Soc. 134 (2006), no. 2, 427–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement